# SDR AALA201807063027

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 51,323 hours, 21,297 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: VAL7007
- Part serial: 6001
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE AFTER A CLIMB OUT ENGINE VIBRATION 1.1  NR 1 ENGINE COWL VALVE LIGHT (OPEN) BEGAN FLASHING. AT FL 300 WITH SWITCH OFF COWL VALVE LIGHT CAME ON BRIGHT BLUE ENGINE VIBRATION 0.6. DURING CLIMBOUT, BEGAN FEELING MEDIUM FREQUENCY AIRFRAME VIBRATION THROUGHOUT AIRCRAFT, PRIMARILY LOCATED IN FLOOR AFT OF OVERWING EXITS GEAR AND FLAP POSITION HAD NO EFFECT, INCREASED DURING APPROACH. NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. REPLACED THE NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11. OPS AND LEAK CHECKED GOOD.
